Posted by: Kim | 2013-01-24

Stopping Oralcon

Hi there, its been a week since taking Oralcon and I feel terribly ill. Nausea, stomach cramps, headaches, extreme tiredness that I''m walking into things, increased anxiety, heart racing and tight chest, iv fainted a few times and I feel so weak that I have to lie down. I''m terrified I don''t know what''s going on I''m also so down all the time I have no energy its terrible. What''s going on?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a while for your body to adjust to being off the Pill. Your symptoms do seem extreme though. WHy don't you see your GP to check that there is nothing else going on.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Kim | 2013-01-24

I forgot to mention my libido has gone through the roof as well. Its been crazy having to deal with all of this. I don''t have the funds to visit a Doctor so your response in this matter is rather urgent please!

Reply to Kim

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.